Skip Main Navigation
Page Content

Save This Event

Event Saved

NYE - Rock Around the Clock

TRAILSPLUS

Saturday, 31 December 2016 at 1:00 pm - Sunday, 1 January 2017 at 6:00 am (AEDT)

NYE - Rock Around the Clock

Ticket Information

Ticket Type Sales End Price Fee Quantity
5Km Standard Entry
5pm Start - registration from 4pm
25/12/2016 $25.00 $0.00
10km Standard Entry
6pm Start - registration from 5pm
25/12/2016 $50.00 $0.00
21.1km Standard Entry
8pm Start - registration from 7pm
25/12/2016 $65.00 $0.00
Afternoon - 42.2km Standard Entry
3pm Start - registration from 2pm
25/12/2016 $80.00 $0.00
3Hr Standard Entry
7pm Start - registration from 6pm
25/12/2016 $75.00 $0.00
6Hr Standard Entry
7pm Start - registration from 6pm
25/12/2016 $95.00 $0.00
Evening - 42.2km Standard Entry
8pm Start - registration from 7pm
25/12/2016 $80.00 $0.00
2 Person Relay 5KmLoops Each 3Hrs
8pm Start - registration from 7pm. This is a 3hr continuous relay, each member does 5km then tags their partner who then does 5km, Rest and repeat until 3hrs is up.
01/01/2017 $25.00 $0.00

Who's Going

Loading your connections...

Share NYE - Rock Around the Clock

Event Details

TrailsPlus Midnight Madness Series Race 2

New Years Eve rock around the clock

  

Photo taken January 1st 2016 from Branding Yard Track the start finish line for all NYE races.


SATURDAY 31st December

5km - 10km - 21.1km - 42.2km (x2) - 3hr - 6hr Events

 

START TIMES

PLEASE DOUBLE CHECK THEY MAY BE DIFFERENT TO PREVIOULSY ADVERTISED

3PM - Marathon Arvo

5PM - 5km

6PM - 10km

7Pm - 3hr & 6hr

8PM - 1/2 Marathon & Marathon Evening


Race 2 of the Midnight Madness Trail Series wil be conducted at the You Yangs Regional Park Little River. The series consists of 3 proposed races, Halloween Howler, New Years Rock around the Clock and Australia Day Midnight Rambler. Each race is to be entered individually. Each additional race will open for entry on completion of the previous event. A perfect location for the beginner trail runner, yet challenging and testing for the more experienced with several distances on offer.

A Simple Formula for fun on the trails

The races are organised almost like all other trailsplus events

But we want to focus even more on that fun relaxed party type feel, so bring the rug and some nibbles and drinks. The course is a 5km loop, a combination of downhill single track and rolling management trails, with the odd challenging and rewarding climb and better decent with views. There will be visible fireworks all aorund the bay from Melbourne to Geelong.

What should you bring

If running at night you must have a head torch with spare batteries, 

You should come dressed for the weather, Hot or Cold and have a change of clothes available

As always Volunteers are the key to successful events.

If you would like to help out on the day please let us know. We would love to have you helping as a volunteer.

Supporting CanTeen

All Trailsplus events donate $1 of each participant's race entry fee to CanTeen, the Australian organisation for Young people Living with cancer. You can choose to donate a little extra during the entry process if you would like too.

Our events are small

We like that, especially our night runs, if you dont often get to podium this could be your moment in the sun or under the moon as it may be.


 

 
FOR FULL EVENT DETAILS

VISIT WWW.TRAILSPLUS.COM.AU/NYE

EVENT  SUMMARY

 

Race Schedule

 

Please note that registration takes place in the hour prior to your race time and pre race briefing is compulsory. If you arrive late you can still run but your time may be recorded from the official start time. Bibs and pre-ordered merchandise will be collected at registration. If merchandise is not collected, a postage fee will be charged for items to be posted. We do not post out bibs or items pre race


Presentation Times (approx)

Presentation will take place approx. 30min after 3rd place male/female in each event finish.

If you have performed well and are a podium finisher, please allow time to attend the presentation and receive your trophy. Each winner not only receives a trophy but some great sponsor prizes, you have to be present to receive these additional prizes. Depending on field sizes 2nd and 3rd trophies maybe be awarded

 

RACE BIBS

Please note that race bibs and merchandise are not posted pre event.

Race Bibs must be collected on race day at registration, 

this ensures we know who is present on the start line

 

An "Info Pack" will either be posted on the website or emailed to all competitors

in the days leading up to the race if there is any last minute changes that need to be conveyed,

otherwise all relevant information can be found on the website.

 

Remember the Night series are fun events and more of a celebration along with recorded official times. A unique medal is provided to finishers.

 

FOR FULL EVENT DETAILS PLEASE VISIT EVENT WEBSITE 

 

www.trailsplus.com.au/halloween


Have questions about NYE - Rock Around the Clock? Contact TRAILSPLUS
Attendee List Sort by: Date | First Name | Surname
Show More

Save This Event

Event Saved

When & Where


Little River
5 Branch Rd
Little River, VIC 3211
Australia

Saturday, 31 December 2016 at 1:00 pm - Sunday, 1 January 2017 at 6:00 am (AEDT)


  Add to my calendar

Organiser

TRAILSPLUS

Trailsplus is dedicated to providing Victorias friendliest Mountain and Urban trail running events ensuring everyone is treated equally and given an opportunity to experience amazing places and beautiful trails. The experience will be challenging and rewarding at the same time and your safety is our priority.

EXPLORE - ENDURE - ENJOY

  Contact the Organiser

Please log in or sign up

In order to purchase these tickets in installments, you'll need an Eventbrite account. Log in or sign up for a free account to continue.